Limits of tilting modules

Volume 115 / 2009

Clezio A. Braga, Flávio U. Coelho Colloquium Mathematicum 115 (2009), 207-217 MSC: 16D90, 16E30, 16G10. DOI: 10.4064/cm115-2-6

Abstract

We study the problem of when a direct limit of tilting modules is still a tilting module.

Authors

  • Clezio A. BragaCentro de Ciências Exatas
    e Tecnolágicas – CCET
    Universidade Estadual do Oeste do Paraná
    Cascavel, PR, Brazil
    e-mail
  • Flávio U. CoelhoDepartamento de Matemática – IME
    Universidade de São Paulo
    São Paulo, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image